# SDR SWAA2024102350782

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 70,507 hours, 36,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT ROW 4 LH<[01] RELAMPED EMERGENCY LIGHT AT SEAT ROW 4 LH IAW AMM 33-51-03 OPS CHECK OK
